Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 72, NWS Atlanta, GA

March 18, 20135 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 18, 2013, 8:53 PM EDT for 5 counties in Georgia. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 18, 2013, 8:53 PM EDT (00:53 UTC)
Expired
Mar 18, 2013, 9:45 PM EDT
In force
52 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 106 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 18, 8:56 PM EDTHAIL 1Norristown, GAMEDIA REPORTED QUARTER SIZED HAIL IN NORRISTOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 7:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

976 
WUUS52 KFFC 190053
SVRFFC
GAC107-209-279-283-309-190145-
/O.NEW.KFFC.SV.W.0072.130319T0053Z-130319T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MONTGOMERY COUNTY IN CENTRAL GEORGIA
  WHEELER COUNTY IN CENTRAL GEORGIA
  EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  TREUTLEN COUNTY IN EAST CENTRAL GEORGIA
  TOOMBS COUNTY IN SOUTHEAST GEORGIA

* UNTIL 945 PM EDT

* AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM SUMMERTOWN TO 8 MILES NORTHEAST OF
  SOPERTON TO 8 MILES WEST OF ALAMO...MOVING EAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NUNEZ...TARRYTOWN...GLENWOOD...TWIN CITY...GARFIELD...MOUNT
  VERNON...AILEY...STILLMORE...OAK PARK...HIGGSTON...VIDALIA...
  UVALDA...ALSTON...LYONS AND SANTA CLAUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
TUESDAY MORNING FOR SOUTHEASTERN GEORGIA.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3218 8218 3191 8222 3196 8244 3194 8259
      3212 8291 3212 8292 3281 8221 3282 8215
      3266 8208 3260 8200
TIME...MOT...LOC 0053Z 282DEG 54KT 3280 8219 3246 8247
          3218 8286

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 7:54 PM EDT, 59 minutes earlier.

Area forecast discussion, Mar 18, 7:54 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
754 PM EDT MON MAR 18 2013

.PREV DISCUSSION... /ISSUED 357 PM EDT MON MAR 18 2013/

SHORT TERM /TONIGHT THROUGH TUESDAY/...
COLD FRONT CURRENTLY STRETCHES FROM THE SOUTHERN OHIO VALLEY BACK
THROUGH THE LOWER MISSISSIPPI RIVER VALLEY THIS AFTERNOON. AS THE
FRONT CONTINUES TO MOVE SLOWLY EASTWARD THIS AFTERNOON...THE COLD
AIR WEDGE EAST OF THE APPALACHIANS HAS STRENGTHENED AND BUILT BACK
TO THE WEST. THE AIRMASS UNDER THE SHALLOW WEDGE IS MORE STABLE. THE
COOL AIR WEDGE WILL PLAY AN IMPORTANT ROLE IN WHETHER THUNDERSTORMS
ARE SURFACE BASED VS ELEVATED.

AIRMASS CONTINUES TO DESTABILIZE AHEAD OF THE APPROACHING COLD FRONT
ACROSS MOST LOCALES. THOSE AREAS CURRENTLY RECEIVING BREAKS IN THE
OVC WILL DESTABILIZE THE MOST...AND HAVE HIGHER SURFACE INSTABILITY.
AREAS TO THE NORTH...CLOSEST TO THE WIDESCALE ASCENT...WILL HAVE
BETTER LIFT AND SHEAR. SRH COULD ALSO BE ENHANCED ALONG THE ACTUAL
WEDGE FRONT.

AS THE FRONT MOVES SOUTH ACROSS THE CWFA...IT WILL BECOME DISPLACED
FROM THE BEST MID LEVEL SUPPORT. EXPECT INSTABILITY TO BEGIN
DECREASING WITH THE LOSS OF HEATING...BUT DO THINK THUNDER WILL
CONTINUE THROUGH MOST OF THE NIGHT BUT DECREASE IN COVERAGE.

MODELS STILL SHOWING TWO DISTINCT WAVES OF PRECIP. THE FIRST
WAVE...LATE THIS AFTERNOON AND EVENING...IS CURRENTLY APPROACHING NW
GA. THE SECOND WAVE OF PRECIP WILL COME OVERNIGHT WITH THE ACTUAL
FROPA.

PRECIP WILL END RAPIDLY FROM THE NW EARLY TOMORROW MORNING IN THE
WAKE OF THE FRONT. TEMPS NEAR NORMAL ARE EXPECTED.

NLISTEMAA

LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
NO MAJOR CHANGES MADE TO THE LONG TERM SECTION AND FEW MINOR TEMPS
CHANGES. DECIDED TO ADD SOME MIXED PRECIP ACROSS NORTH GA FRIDAY
MORNING WITH RAIN AND SNOW MIX DUE TO TEMPS EXPECTED NEAR
FREEZING.

01

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
EXTENDED PERIOD BEGINS WITH THE DEVELOPMENT OF A LONGWAVE EAST
COAST TROUGH WHICH WILL ALLOW FOR TEMPS DROPPING SOME 10 DEGREES
BELOW NORMAL INITIALLY WITH ADDITIONAL SHOTS OF COOL TO COLD AIR
THROUGH WEEKS END. WILL SEE STRONG IMPULSE PUSH THROUGH THE
TENNESSEE VALLEY EARLY WEDNESDAY WITH MAIN FORCING REMAINING JUST
NORTH OF THE GEORGIA MOUNTAINS. MID LEVEL MOISTURE AND LIFT
SUPPORT SLIGHT CHANCE POPS BUT WITH DEWPOINTS REMAINING IN THE
20S...WILL KEEP POPS IN THE SILENT 10 RANGE FOR NOW. THIS WILL
BEAR WATCHING CLOSELY HOWEVER AS IF PRECIP COULD BE
REALIZED...COLD TEMPS ALOFT AND WET BULB EFFECTS LOOK TO EASILY
SUPPORT WINTRY PRECIP FOR THE NORTHERN TIER.

NEST SYSTEM WILL TAKE SHAPE FRIDAY OVER THE SOUTHERN PLAINS AS
SOUTHERN STREAM OF THE JET GETS ACTIVE AND DEVELOPS LOW PRESSURE
OVER EAST TEXAS. FAVORABLE LARGE SCALE ISENTROPIC ASCENT PROFILE
FOR THE GULF COAST INCLUDING THE LOCAL AREA THROUGH FRIDAY. WILL
HAVE TO MONITOR ONSET CLOSELY FOR THIS SYSTEM AS COLD AIR REMAINS
TRAPPED IN THE MOUNTAINS INITIALLY WHICH COULD LEAD TO ADDITIONAL
WINTRY WX CONCERNS. WARM BELT SHOULD CONTINUE TO LIFT NORTH AS
PRECIP BECOMES MORE ENTRENCHED OVER THE AREA WITH ALL RAIN
EXPECTED FOR THE REMAINDER OF THE TENURE OF THIS STORM SYSTEM.
SIGNIFICANT DIFFERENCES AMONG THE ECMWF AND GFS BY THIS TIME
PERIOD WITH EURO CLEARING IT OUT A BIT FASTER BUT BRINGING IN NEXT
SYSTEM MUCH FURTHER SOUTH THAN GFS. MOST CONFIDENCE IS FOR LATE
FRI AND EARLY SAT AND INCREASED POPS TO HIGH END CHANCE THIS FAR
OUT BUT FORECAST WILL LIKELY REQUIRE SIGNIFICANT TWEAKS WITH
SUBSEQUENT ISSUANCES.

DEESE

&&

.AVIATION...
00Z UPDATE...
LINE OF TSRA MOVING THROUGH MCN AND CSG AT TAF TIME...EXPECT
STRONG GUSTY WINDS /40KT AND HIGHER/ AND POSSIBLY HAIL...SHOULD BE
OUT IN THE NEXT HOUR OR SO. CIGS AND VSBYS ARE UP AND DOWN AT TAF
TIME...BUT EXPECT WIDESPREAD LOW MVFR TO IFR CIGS WITH MVFR VSBYS
MOST OF THE NIGHT. EXPECT A QUICK CLEARING TREND TUESDAY
MORNING...GENERALLY BY 12Z. NORTHWEST WINDS 10-15KT GUSTING AROUND
20KT FOR MOST OF THE DAY TUESDAY.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON TIMING OF CIGS.
LOW ON POTENTIAL LIFR CIGS.
MEDIUM ON WIND SHIFT TIMING.
HIGH ON WIND SPEEDS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          49  66  37  64 /  90  10   5   5
ATLANTA         46  62  40  61 /  90   5   5   5
BLAIRSVILLE     38  56  31  54 /  70   5   5   5
CARTERSVILLE    44  61  34  61 /  60   5   5   5
COLUMBUS        54  69  42  66 / 100  10   5   5
GAINESVILLE     44  63  38  60 /  90   5   5   5
MACON           56  70  39  67 / 100  20   5   5
ROME            43  62  34  61 /  30   5  10   5
PEACHTREE CITY  47  64  33  62 / 100   5   5   5
VIDALIA         60  74  46  68 /  80  30   5  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT TUESDAY FOR THE
FOLLOWING ZONES: EMANUEL...JOHNSON...LAURENS...MONTGOMERY...
TELFAIR...TOOMBS...TREUTLEN...WHEELER.

TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JONES...MACON...MARION...MONROE...MORGAN...
MUSCOGEE...PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...
SUMTER...TALBOT...TAYLOR...TWIGGS...UPSON...WARREN...
WASHINGTON...WEBSTER...WILCOX...WILKINSON.

&&
Hazardous weather outlook, Mar 18, 8:11 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
811 PM EDT MON MAR 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
811 PM EDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
SCATTERED SEVERE THUNDERSTORMS EXPECTED ACROSS PARTS OF CENTRAL
GEORGIA TONIGHT...

A LINE OF STRONG TO SEVERE STORMS CONTINUED TO MOVE ACROSS CENTRAL
GEORGIA THIS EVENING. THIS LINE WILL CONTINUE SINKING SLOWLY SOUTH
AND SHOULD BE OUT OF CENTRAL GEORGIA BY 3 AM. NUMEROUS REPORTS OF
TREES DOWN...HAIL UP TO BASEBALL SIZE...AND PROPERTY DAMAGE HAVE
BEEN REPORTED WITH THESE STORMS.

THE ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS LINE AND
THEREFORE THESE STORMS SHOULD MAINTAIN THEIR STRENGTH THROUGH 3 AM.

IF YOU LIVE ACROSS CENTRAL GEORGIA SOUTH OF A LINE FROM
COLUMBUS...TO MACON..TO WARRENTON...STAY ALERT TO THE LATEST
WARNINGS AND BE PREPARED TO MOVE TO SAFETY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
A QUICK MOVING STORM SYSTEM WILL MOVE ACROSS THE TENNESSEE VALLEY
THURSDAY NIGHT AND FRIDAY MORNING BRINGING A CHANCE OF RAIN OR
SNOW TO EXTREME NORTH GEORGIA. ACCUMULATIONS SHOULD BE LIGHT.

ANOTHER STORM SYSTEM WILL MOVE INTO NORTH AND CENTRAL GEORGIA THIS
WEEKEND BRINGING A CHANCE THUNDERSTORMS SATURDAY AND AGAIN ON
SUNDAY. SOME OF THE STORMS ON SUNDAY COULD BE STRONG.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH
THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Mar 18, 8:18 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
818 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     2 W HILLTOP             33.10N 84.47W
03/18/2013                   PIKE               GA   EMERGENCY MNGR

            PIKE COUNTY EM RELAYED A REPORT OF TREES DOWN AND A BARN
            DESTROYED IN THIS AREA.

&&

AGIBBS
Local storm report, Mar 18, 8:27 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     MACON                   32.83N 83.64W
03/18/2013                   BIBB               GA   FIRE DEPT/RESCUE

            NUMEROUS TREES AND POWERLINES DOWN ACROSS THE CITY.
            SEVERAL TREES ARE ON HOMES WITH PEOPLE TRAPPED.

&&

AGIBBS
Local storm report, Mar 18, 8:29 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             MANSFIELD               33.52N 83.73W
03/18/2013  E1.75 INCH       NEWTON             GA   911 CALL CENTER

            GOLFBALL SIZED HAIL REPORTED IN THE MANSFIELD AREA.

&&

KFRANTZ
Local storm report, Mar 18, 8:34 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     JACKSON                 33.29N 83.97W
03/18/2013                   BUTTS              GA   EMERGENCY MNGR

            BUTTS COUNTY EM RELAYED A REPORT OF TREES DOWN COUNTYWIDE
            ALONG WITH NUMEROUS POWERLINES DOWN. TREE DAMAGE WAS
            ESPECIALLY HEAVY NEAR FLOVILLA.

&&

AGIBBS
Local storm report, Mar 18, 8:36 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 PM EDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     FORSYTH                 33.03N 83.94W
03/18/2013                   MONROE             GA   911 CALL CENTER

            MONROE COUNTY EM RELAYED A REPORT TREES DOWN COUNTYWIDE
            ALONG WITH A CAR ACCIDENT CAUSED BY THE WEATHER.

&&

AGIBBS
Special weather statement, Mar 18, 8:53 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
853 PM EDT MON MAR 18 2013

GAZ104>106-190130-
853 PM EDT MON MAR 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 930 PM EDT...

AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM EAST CRISP TO 18 MILES WEST OF CROXTON
CROSSROADS...MOVING SOUTHEAST AT 60 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 930 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GEORGIA VETERANS
MEMORIAL STATE PARK...TREMONT...RICHWOOD...TIPPETTVILLE...DRAYTON...
VIENNA...SUMTER...MADDOX...LAMAR...HUNTINGTON...CROXTON CROSSROADS...
COBB...LESLIE...DESOTO AND EAST CRISP. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3183 8388 3185 8395 3191 8394 3191 8433
      3188 8433 3187 8435 3196 8445 3199 8445
      3200 8442 3200 8435 3220 8370 3213 8361
      3181 8361 3180 8380
TIME...MOT...LOC 0054Z 301DEG 50KT 3197 8367 3188 8422
          3188 8457

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:00 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster30 min
Mar 18, 8:14 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen61 min
Mar 18, 8:20 PM EDTSevere Thunderstorm WarningFFCDodge, Emanuel, Jefferson, Johnson, Laurens, Montgomery and 4 more40 min
Mar 18, 8:26 PM EDTSevere Thunderstorm WarningFFCJefferson, Washington34 min
Mar 18, 8:38 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson37 min
Mar 18, 8:44 PM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Telfair, Wilcox61 min
Mar 18, 8:53 PM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter37 min
Mar 18, 9:43 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler32 min
Mar 19, 3:49 PM EDTFreeze WatchFFCBanks, Barrow, Bartow, Butts, Carroll, Catoosa and 48 more12 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.